# SDR RAIA00601028

- Difficulty date: January 11, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 17,433 hours, 16,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 10,000 FH INSPECTION CORROSION WAS FOUND ON TOP GUSSET ON CENTER HAT BEAM FROM FRAMES 20 TO 24.  MAINTENANCE REMOVED AND REPLACED THE GUSSET ON CENTER HAT BEAM AT FRAMES 20 TO 24.
